This Lupus Life

I am the dancer and Lupus is my music. I want to make it look beautiful

When it all seems too easy

1 Comment

Yesterday I visited the Team.

-Enter the Leo’s and Connor

I have not been coping with the severity of my migraines these past two weeks. I have spent far too much time in bed concentrating on so very little. Nausea and dizziness are my companions. The only respite came with the cooler weather which knocks me out like  prize fighter each evening for a solid 8 hours precisely. My mother was so concerned she came to stay, then extended her stay, filling up my tea cup constantly and taking me to the beach for swims (it’s not that warm here any more!) or rubbing my feet and neck for relief. I couldn’t talk, think or function and left uni far too early on more than one occasion. So we pushed the Team to get me in much earlier than they’d planned so I could start living again.

Connor was so pleased to see me and pleased at my improvement from last visit, where I had been on the verge of Chemical Depression.This visit was relatively simple. We confirmed the depression was indeed induced by the Topiramate as my mental health was recovered, so I did not need to see a psychologist or psychiatrist. My appetite had returned and I was once more eating. My bloods showed no inflammation at present or anything to worry them so I could start a new migraine treatment.

I wanted to jump up and dance, but of course I can’t move that way easily anymore, so I just beamed them my most winning smile and said “Come at me with your best shot!”

-Enter Propranolol-

I braced myself.

“What are the side effects? How long does the ‘weaning on’ take? What are the doses like? Do I need to keep  diary of this? What do I need to be aware of? Morning or night? With or without food?”

“It will lower blood pressure so slight dizziness after you stand too quickly or you do heavy exercise. You may get to a point in the dosage and find the pain and migraines go, in which case you can stop there. No diary or monitoring needed. Not necessary to take with food, and it shouldn’t interrupt your sleep.”

SERIOUSLY??!! WHY WAS I ON TOPIRAMATE FIRST???

Where was this 5 months ago??? Give me back my 2014!  I want a do over!

But seriously I was very pleased to know the next medicine for me to try was not going to have side effects like the last two. I left the clinic with a smile on my face it mad my earlier smile look fake.

I was that pleased.

-Exeunt Cheerful Jessie

 

Advertisements

Author: Chevron Spots

I am in my mid twenties and fighting my battles to discover who I am and where I fit in to this zany, beautiful world. I was diagnosed with Lupus in in 2008. This takes up most of my focus, as I want to share the experience of trying to live with and rise above chronic invisible illness, so to speak. I would like to stress very much the information regarding medications, medical procedures and illnesses are discussed from my point of view, and with my understanding, colloquialisms and metaphors. I do not attempt to be legally and precisely accurate for the general population, rather I try to be emotionally and descriptively true to my experiences. I hope I can help in understanding others with chronic illness by providing one more personal recount of just how spontaneous and difficult these lives really are. One day I hope to visit every continent, climb some pretty high mountains, sleep in an ice cavern, marry a wonderfully understanding man, have children and teach more children. Mostly, I just want a simple life, you know the house with a husband and kids. Oh, and no pain.

One thought on “When it all seems too easy

  1. Pingback: 2014 vs 2015 | This Lupus Life

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s